# SDR CA970107009

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 54C546347
- Condition: Broken
- Location: Landing Gear
- Part time: 25,448 hours
- Component: Kaiser
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF #2 HYDRAULIC SYSTEM PRESSURE AND QUANTITY INDICATED ZERO. INSPECTION FOUND THE MAIN LANDING GEAR SEQUENCE VALVE SEPARATED BETWEEN THE VALVE BODY AND THE ELECTRICAL SOLENOID.
